Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
casanogal

7 weeks into Accutane and Face is starting to get oily again

Recommended Posts

Hi all accutane users/post accutane users,

Have anyone of you experienced dry skin (clearing up) in the first few weeks then after that, the oil seems to be back again and your skin looks imflammed and breakouts start coming back again?? Accutane was working wonders for me for the 1st 4 weeks and on week 5, I noticed my oil seems to be back... Today I noticed my skin more imflammed and red (Red marks seem 50% more redder, just like before I started accutane).

Do you think there's a possibility that it's time for me to up the dosage? I'm on 30mg/day and I weigh 72kg.

SOMEBODY PLEASE respond!!

Kathy

Share this post


Link to post
Share on other sites

Everything goes I think.

Some people who weigh 50 kgs take 80mg/day for no reason, while you take only 30 mg.

Up your dosage to 60mg....

Share this post


Link to post
Share on other sites

This happened to me too; i dont think you need to up the dosage...

What i think is happening to you is that your skin is drying up but dead skin cells are not shedding quick enough therefore blocking your pores and the oil not being able to escape.

If you continue on the same dosage, I'm pretty sure that your old skin will start shedding quite soon, Unfortunately, the 'oily skin' stage is one that cannot be avoided for some people.

Share this post


Link to post
Share on other sites

Hi all accutane users/post accutane users,

Have anyone of you experienced dry skin (clearing up) in the first few weeks then after that, the oil seems to be back again and your skin looks imflammed and breakouts start coming back again?? Accutane was working wonders for me for the 1st 4 weeks and on week 5, I noticed my oil seems to be back... Today I noticed my skin more imflammed and red (Red marks seem 50% more redder, just like before I started accutane).

Do you think there's a possibility that it's time for me to up the dosage? I'm on 30mg/day and I weigh 72kg.

SOMEBODY PLEASE respond!!

Kathy

3 months until i saw real improvement. Skin goes through phases of drying up alot and then being almost normal (still now). Upped my dosage in the 3rd month, whether that is why I saw improvement or it was just the overall course consumption taking affect i cannot answer.

Share this post


Link to post
Share on other sites

Thanks... I emailed my derm cos I am really really annoyed by my skin now... It is just so red and imflammed like how it used to be... I'm damn irritated

Kat

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×